Related Questions

Hello a friend mine overdose on tylenol (acetaminophen) pm she tooked 14 then 2 pills...But she seems fine except her drowsiness...Should we be worried?

Yes. Tylenol (acetaminophen) when taken in larger than recommended doses can cause damage to the liver in a delayed manner. This can lead to the patient needing a liver transplant or dying. There is a very effective antidote to this problem, if initiated early (within 8 hours) of the ingestion. She's sleepy from the benedryl (the 'pm') plus, your friend definitely needs to see a psychiatrist. Call 911 or go to the er. Read more...

Does acetaminophen make you drowsy?

Not usually . Not usually , if you take only acetaminophen, but sometimes this medicine come as part of other medications like tylenol#3 or 4 or vicodin, then will cause drowsiness. Read more...

Why do I feel drowsy and tired for hours but can not fall asleep? I took only 1 acetaminophen codeine 300/60 around 12 am. I want to sleep but can't

Sleep apnea??? Hard to say. The meds might have built up a resistance to helping with sleep and may actually be inducing lack of sleep. I would consult dr. Asap and you may have to have a sleep study if this problem persists. Read more...

My 8 month old baby keeps getting fevers and cries when he coughs and is refusing his feeds and bottle he looks pale and drowsy panadol (acetaminophen) is helping?

M.D. visit/CF screen. I agree that you should follow up with his doctor. Your physician will review his feeding pattern, CF screening test and assess him for cardiac problems. He may also have an infection which is not resolving. A chest radiograph may be useful to determine whether he has pneumonia. A CBC, differential WBC count may also be helpful. In Keeping a log of the fevers, history of rashes is advised. Read more...